# SDR DALA13002826307

- Difficulty date: December 17, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSPECTION AT BS 1265 LT FRAME INNER CHORD AND WEB FOUND CRACK INDICATION AT THE FASTENER HOLE 4TH LAYER , 3 O`CLOCK DIRECTION VIEW FROM AFT AS MARKED.  BS 1265 LT FRAME INNER CHORD AND WEB FOUND CRACK AT 4TH LAYER ,3 O'CLOCK DIRECTION REPAIRED IAW PRI 509705-14AD, REV 0, 1, 2 DATED 27, DEC 2012 11:48. PRI 509705-14AD REV 0,1,2 COMPARED WITH ER/A 509705-14AD REV 0, FOUND IN COMPLIANCE.
